Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 258, Number 2

All articles in this issue are freely accessible.

Cosmoi of internal categories
Ross Street.
Trans. Amer. Math. Soc. 258 (1980), 271-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558176
Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function
Kenneth I. Gross and Wayne J. Holman.
Trans. Amer. Math. Soc. 258 (1980), 319-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558177
Equivariant homotopy theory and Milnor’s theorem
Stefan Waner.
Trans. Amer. Math. Soc. 258 (1980), 351-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558178
Equivariant fibrations and transfer
Stefan Waner.
Trans. Amer. Math. Soc. 258 (1980), 369-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558179
Equivariant classifying spaces and fibrations
Stefan Waner.
Trans. Amer. Math. Soc. 258 (1980), 385-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558180
On the existence of eigenvalues of differential operators dependent on a parameter
Sh. Strelitz and S. Abramovich.
Trans. Amer. Math. Soc. 258 (1980), 407-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558181
On meromorphic solutions of algebraic differential equations
Sh. Strelitz.
Trans. Amer. Math. Soc. 258 (1980), 431-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558182
Cyclic extensions of parafree groups
Peng Choon Wong.
Trans. Amer. Math. Soc. 258 (1980), 441-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558183
Parametrizations of $G_{𝛿}$-valued multifunctions
H. Sarbadhikari and S. M. Srivastava.
Trans. Amer. Math. Soc. 258 (1980), 457-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558184
Scattering theory and polynomials orthogonal on the real line
J. S. Geronimo and K. M. Case.
Trans. Amer. Math. Soc. 258 (1980), 467-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558185
On oscillatory elliptic equations on manifolds
A. Baider and E. A. Feldman.
Trans. Amer. Math. Soc. 258 (1980), 495-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558186
The Witt ring of a space of orderings
Murray Marshall.
Trans. Amer. Math. Soc. 258 (1980), 505-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558187
A nonlinear Volterra equation with rapidly decaying solutions
Olof J. Staffans.
Trans. Amer. Math. Soc. 258 (1980), 523-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558188
The fixed point property and unbounded sets in Hilbert space
William O. Ray.
Trans. Amer. Math. Soc. 258 (1980), 531-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558189
Erratum to: “The behavior of the support of solutions of the equation of nonlinear heat conduction with absorption in one dimension”
Barry F. Knerr.
Trans. Amer. Math. Soc. 258 (1980), 539-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 558190